Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 22, NWS Mobile, AL

April 7, 2025Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 7, 2025, 1:13 AM CDT for Baldwin County, Alabama. It took effect at Apr 7, 2025, 6:14 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2025, 1:13 AM CDT (06:13 UTC)
In effect from
Apr 7, 2025, 6:14 AM CDT
Expired
Apr 8, 2025, 5:33 AM CDT
In force
23 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fish River (AL) near Silverhill (FSHA1). The gauge peaked at 16.70 ft at Apr 7, 2025, 10:00 AM CDT.

actionminormoderatemajor05101504/0704/0804/09
Action stage
7 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

183 
WGUS44 KMOB 070613
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
113 AM CDT Mon Apr 7 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

For the Fish River...including Silverhill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC003-072000-
/O.NEW.KMOB.FL.W.0022.250407T1137Z-250407T2000Z/
/FSHA1.1.ER.250407T1137Z.250407T1200Z.250407T1400Z.NO/
113 AM CDT Mon Apr 7 2025

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Fish River near Silverhill.

* WHEN...From this morning to late this afternoon.

* IMPACTS...At 11.0 feet, Flood stage, County Road 48 floods at 
  Bohemian Park.

* ADDITIONAL DETAILS...
  - At 12:30 AM CDT Monday the stage was 9.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 11.1 feet this morning. It will
    then fall below flood stage late this morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
5 follow-up statements
579 
WGUS44 KMOB 071114
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
614 AM CDT Mon Apr 7 2025

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

For the Fish River...including Silverhill...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081115-
/O.EXT.KMOB.FL.W.0022.250407T1114Z-250408T1427Z/
/FSHA1.2.ER.250407T0748Z.250407T1800Z.250408T0827Z.NO/
614 AM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE TOMORROW 
MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Fish River near Silverhill.

* WHEN...From this morning to late tomorrow morning.

* IMPACTS...At 16.6 feet, Water on lower floor of houses on Honey 
  Road.

* ADDITIONAL DETAILS...
  - At 5:30 AM CDT Monday the stage was 14.5 feet.
  - Forecast...The river is expected to rise to a crest of 16.6
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.8 feet on 03/16/1990.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
022 
WGUS44 KMOB 071405
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
905 AM CDT Mon Apr 7 2025

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

For the Fish River...including Silverhill...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081415-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-250408T1650Z/
/FSHA1.3.ER.250407T0748Z.250407T1800Z.250408T1050Z.NO/
905 AM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Fish River near Silverhill.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 18.0 feet, Water begins to surround houses on the 
  river side of McPhillips Road north of Highway 104 and Sutherland 
  Circle in the Fairhope Falls Subdivision.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Monday the stage was 16.5 feet.
  - Forecast...The river is expected to rise to a crest of 18.2
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
584 
WGUS84 KMOB 071529
FLSMOB

Flood Statement
National Weather Service Mobile AL
1029 AM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

For the Fish River...including Silverhill...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081530-
/O.CON.KMOB.FL.W.0022.000000T0000Z-250408T1650Z/
/FSHA1.3.ER.250407T0748Z.250407T1800Z.250408T1050Z.NO/
1029 AM CDT Mon Apr 7 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Fish River near Silverhill.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 18.0 feet, Water begins to surround houses on the 
  river side of McPhillips Road north of Highway 104 and Sutherland 
  Circle in the Fairhope Falls Subdivision.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Monday the stage was 16.7 feet.
  - Forecast...The river is expected to rise to a crest of 18.2
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
888 
WGUS84 KMOB 080029
FLSMOB

Flood Statement
National Weather Service Mobile AL
729 PM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob.




&&

ALC003-081045-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-250408T1032Z/
/FSHA1.2.ER.250407T0748Z.250407T1500Z.250408T0432Z.NO/
729 PM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Fish River near Silverhill.

* WHEN...Until late tonight.

* IMPACTS...At 11.0 feet, Flood stage, County Road 48 floods at 
  Bohemian Park.
  At 13.0 feet, Houses on River Road begin to flood.

* ADDITIONAL DETAILS...
  - At 6:30 PM CDT Monday the stage was 12.7 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
244 
WGUS84 KMOB 080844
FLSMOB

Flood Statement
National Weather Service Mobile AL
344 AM CDT Tue Apr 8 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Fish River Near Silverhill affecting Baldwin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081045-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-250408T1033Z/
/FSHA1.2.ER.250407T0748Z.250407T1500Z.250408T0331Z.NO/
344 AM CDT Tue Apr 8 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THIS MORNING...

* WHAT...No flooding is currently forecast.

* WHERE...Fish River near Silverhill.

* WHEN...Until early this morning.

* IMPACTS...At 11.0 feet, Flood stage, County Road 48 floods at 
  Bohemian Park.

* ADDITIONAL DETAILS...
  - At 3:30 AM CDT Tuesday the stage was 9.4 feet.
  - Forecast...The river is expected to fall to 2.2 feet Saturday
    evening.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 4:29 PM CDT, 8 hours 44 minutes earlier.

Area forecast discussion, Apr 6, 4:29 PM CDT, 8 hours 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
429 PM CDT Sun Apr 6 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 429 PM CDT Sun Apr 6 2025

Now through Monday...A broken line of showers and thunderstorms
continues to make slow progression eastward. Conditions remain
favorable along and ahead of this line for isolated severe storms
with damaging winds and a tornado or two possible. In addition to
the slow movement will lead to heavy rain and the potential of
flooding in low lying and flood prone areas. Another shortwave
moving through the southwest flow behind the front tonight will
bring an additional round a light to moderate rain to portions of
the area. However the severe risk will be well east of the area
by then. Rains will gradually move east of the area by Monday
afternoon with clearing skies late in the day into Monday evening
as a drier airmass moves into the area. A coastal flood advisory
remains until 10pm tonight along with a high surf advisory through
1pm Monday. A high risk of rip currents also continues through
Monday afternoon.

Tuesday through Saturday...Upper level northwest flow along with
building high pressure at the surface will maintain a dry period
through midweek with below normal temps. Another trough moving
across the Great lakes will send a cold front southward into the
area on Thursday with a slight chance of rain. However, the lack
of significant forcing and moisture return will keep most areas
dry. After a warm up into the upper 70s to near 80 ahead of the
front on Thursday, another shot of cooler and drier air moves in
for the end of the week. /13

&&

.AVIATION...
(18Z TAFS)
Issued at 119 PM CDT Sun Apr 6 2025
MVFR to IFR conditions will prevail through much of the period as
showers and thunderstorms move across the area. /13

&&

.MARINE...
Issued at 429 PM CDT Sun Apr 6 2025

A moderate to strong onshore flow continues through
this evening. A cold front will move across the marine area
tonight with a moderate to occasionally strong offshore flow
developing in its wake for early next week, with a lighter
offshore flow then expected by mid to late week. Seas will be
elevated through at least this evening, then gradually subside
through midweek as winds diminish.

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      55  65  45  71  45  73  51  78 /  90  60   0   0   0   0   0   0
Pensacola   60  65  49  69  49  70  53  74 /  80  90   0   0   0   0   0   0
Destin      63  72  51  71  51  72  56  74 /  70  90   0   0   0   0   0   0
Evergreen   54  63  42  70  40  75  45  79 /  90  80   0   0   0   0   0   0
Waynesboro  51  62  40  70  41  74  47  79 /  50  30   0   0   0   0   0   0
Camden      53  59  41  66  39  70  46  77 /  90  60   0   0   0   0   0   0
Crestview   57  68  43  71  41  75  45  78 /  80  90   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 10 PM CDT this evening for ALZ263-
     264.

     High Rip Current Risk through Monday afternoon for ALZ265-266.

     High Surf Advisory until 1 PM CDT Monday for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 1 PM CDT Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
     650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Apr 6, 8:00 PM CDT, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
800 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Flash Flood      2 W Spanish Fort        30.67N 87.91W
04/06/2025                   Baldwin            AL   Public

            Water rescue near Rouses. AL 225 at US 31.

&&

JC
Local storm report, Apr 6, 8:35 PM CDT, 4 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
835 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Flash Flood      2 SW Spanish Fort       30.65N 87.91W
04/06/2025                   Baldwin            AL   Trained Spotter

            Multiple water rescues in the Lake Forest
            neighborhood.

&&

JC
Special weather statement, Apr 6, 9:15 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
915 PM CDT Sun Apr 6 2025

ALZ056-059-060-070300-
Conecuh AL-Covington AL-Escambia AL-
915 PM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN ESCAMBIA...SOUTHEASTERN
CONECUH AND SOUTHWESTERN COVINGTON COUNTIES THROUGH 1000 PM CDT...

At 915 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of East Brewton, or 7 miles east of Brewton, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of eastern Escambia,
southeastern Conecuh and southwestern Covington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3100 8696 3107 8701 3114 8705 3142 8663
      3113 8638
TIME...MOT...LOC 0215Z 242DEG 39KT 3109 8695

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:05 PM CDTFlash Flood WarningMOBMobile3 hr
Apr 6, 7:47 PM CDTFlash Flood WarningMOBBaldwin, Escambia4 hr
Apr 6, 8:42 PM CDTFlash Flood WarningMOBBaldwin3 hr
Apr 6, 8:49 PM CDTSevere Thunderstorm WarningMOBEscambia26 min
Apr 6, 9:15 PM CDTSpecial Weather StatementMOBCovington45 min
Apr 6, 9:28 PM CDTRiver Flood WarningMOBBaldwin69 hr
Apr 6, 9:29 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox6 days
Apr 6, 9:31 PM CDTRiver Flood WarningMOBMobile24 hr
Apr 6, 9:32 PM CDTRiver Flood WarningMOBBaldwin3 days
Apr 6, 10:16 PM CDTAreal Flood WarningMOBMobile119 min
Apr 6, 10:26 PM CDTAreal Flood WarningMOBMobile2 hr
Apr 6, 11:43 PM CDTAreal Flood WarningMOBBaldwin2 hr
Apr 6, 11:58 PM CDTAreal Flood WarningMOBBaldwin2 hr
Apr 7, 12:06 AM CDTAreal Flood WarningMOBBaldwin, Escambia114 min
Apr 7, 12:27 AM CDTAreal Flood WarningMOBBaldwin2 hr
Apr 7, 1:15 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox8 days
Apr 7, 1:16 AM CDTRiver Flood WarningMOBEscambia5 days

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.